# SDR YJU2008F00000

- Difficulty date: July 7, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N797BD
- Make and model: Gulstm G1159A
- Aircraft serial: 388
- Engine: Rroyce SPEY5118
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 384F832
- Condition: Unserviceable
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT ON TAKEOFF, THEY FELT A BUMP FOLLOWING THE VR CALLOUT.  AFTER LANDING, IT WAS DISCOVERED THAT THE NR 3 MAIN TIRE TREAD HAD COMPLETELY SEPARATED FROM THE TIRE DOWN TO THE CORD AREA.  THE TREAD COMING OFF DAMAGED THE FLAP TORQUE TUBE, SEVERED THE CONTROL CABLES FOR THE SPOILERS AND SPEED BRAKES FOR THE RT WING, AND ALSO PUNCTURED THE WING JUST IB OF THE FLAPS.  THE ENGINE NACELLE, FUSELAGE AND WINGS EXHIBITED DENTS OF VARIOUS SIZES AND DEPTH ALONG WITH BLACK RUBBER SCUFF MARKS FROM THE TIRE TREAD.  THE NR 3 TIRE PRESSURE WAS FOUND TO BE 161 PSI AT 67450 LBS RAMP WEIGHT 2 DAYS AFTER THE INCIDENT.  (K)
